# SDR YENA2025052700536

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,673 hours, 873 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 54591
- Condition: Faulted
- Location: Zone 400
- Part time: 907 hours, 226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#215, JFK-SFO. (ETOPS) CR3 ALERT-APPROVAL REQUIRED FOR DISPOSITION.  ENG 2 FIRE LOOP A FAULT APPEARED MULTIPLE TIMES DURING FLIGHT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  PERFORMED OPS TEST OK OF ENGINE FIRE LOOP A WITH CFDS IAW AMM 26-12-00. MONITOR FAULT FOR 10 DAYS. NO CURRENT LOOP A FAULT. THIS ACTION CLEARS MDDR# 583618. MX-4 UPDATED. PLACARD REMOVED.
